# SDR R61A201403160431

- Difficulty date: March 16, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N130HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000212
- Aircraft time: 16,262 hours, 12,841 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Tube
- Part number: 59129493
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT 6 FLAP DRIVE TUBE IS CORRODED.  MAINTENANCE R & R RT 6 FLAP DRIVE TUBE IAW AMM 27-51-03, REF J/C 27-51-01-720-801A2 FOR OPS CHECK, PN 5912949-3 TORQUE TUBE.
